Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 13, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 1 (1985)
Bull. Amer. Math. Soc. 13 (1985)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 1 (1985)
Bull. Amer. Math. Soc. 13 (1985)
More Information
Full-text PDF Free Access     Request Permissions
Amalgams of $L^{p}$ and $l^{q}$
John J. F. Fournier and James Stewart.
Bull. Amer. Math. Soc. 13 (1985), 1-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 788385
Gauss’ class number problem for imaginary quadratic fields
Dorian Goldfeld.
Bull. Amer. Math. Soc. 13 (1985), 23-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 788386
Unitary dual of $p$-adic $GL( n )$. Proof of Bernstein conjectures
Marko Tadić.
Bull. Amer. Math. Soc. 13 (1985), 39-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 788387
Dehn surgery on knots
Marc Culler, C. McA. Gordon, J. Luecke and Peter B. Shalen.
Bull. Amer. Math. Soc. 13 (1985), 43-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 788388
Irreducible representations of infinite-dimensional transformation groups and Lie algebras
Paul R. Chernoff.
Bull. Amer. Math. Soc. 13 (1985), 46-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 788389
Homotopy groups of the complements to singular hypersurfaces
A. Libgober.
Bull. Amer. Math. Soc. 13 (1985), 49-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 788390

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Sequences and series in Banach spaces, by Joseph Diestel.
Reviewer: Yoav Benyamini
Bull. Amer. Math. Soc. 13 (1985), 53-56
Review information
Full-text PDF Free Access
Random fields: analysis and synthesis, by Erik Vanmarcke.
Spectral theory of random fields, by M. I. Yadrenko.
Reviewer: Simeon M. Berman
Bull. Amer. Math. Soc. 13 (1985), 57-62
Review information
Full-text PDF Free Access
Modern geometry (Sovremennaya geometriya), by B. A. Dubrovin, S. P. Novikov and A. T. Fomenko.
Reviewer: Melvyn S. Berger
Bull. Amer. Math. Soc. 13 (1985), 62-65
Review information
Full-text PDF Free Access
Extremes and related properties of random sequences and processes, by M. R. Leadbetter, Georg Lindgren and Holger Rootzen.
Reviewer: Janos Galambos
Bull. Amer. Math. Soc. 13 (1985), 65-68
Review information
Full-text PDF Free Access
Unified integration, by E. J. McShane.
Reviewer: Elias Saab
Bull. Amer. Math. Soc. 13 (1985), 68-70
Review information
Full-text PDF Free Access
Group representations and special functions, by Antoni Wawrzyńczyk.
Reviewer: Willard Miller, Jr.
Bull. Amer. Math. Soc. 13 (1985), 70-73
Review information
Full-text PDF Free Access
The umbral calculus, by Steven Roman.
Reviewer: Doron Zeilberger
Bull. Amer. Math. Soc. 13 (1985), 73-76
Review information
Full-text PDF Free Access
Theory of function spaces, by Hans Triebel.
Reviewer: Raymond Johnson
Bull. Amer. Math. Soc. 13 (1985), 76-80
Review information
Full-text PDF Free Access
Probabilistic and statistical aspects of quantum theory, by A. S. Holevo.
Reviewer: S. P. Gudder
Bull. Amer. Math. Soc. 13 (1985), 80-85
Review information
Full-text PDF Free Access